# SDR HEEA064717

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8594X
- Make and model: Bell 206L-3
- Aircraft serial: 51531
- Engine: Allsn 250C30P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3881005
- Condition: Worn
- Location: Fuel System
- Part time: 13,124 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP HAD WORN DRIVE SPLINES.
